# SDR TSAA20211117009

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Crease Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1000570357 - CORROSION ON LOWER SURFACE ON CREASE BEAM WEB, STA 798 RBL 65 REMOVED AND INSPECTED USING A 10X MAGNIFYING GLASS IAW B737-300 SRM REV 125 51-10-02 PAR.14 NOMINAL THICKNESS
.032" REMAINING THICKNESS .024" MATERIAL REMOVED .008" IS BEYOND ALLOWABLE LIMITS OF .003" IAW B737- 300 SRM REV 125 53-60-13 MATERIAL ID IAW B737-300 SRM REV 125 53-60-13. REPLACED WITH NEW PART IAW B737-300 SRM REV 125 53-60-13 PAGE 4 DETAIL ILL/ BOEING DWG #65-55885 REV B/B737-300 SRM REV 125 51-40-02. NO CORROSION REMAINING IAW B737-300 SRM REV 125 53-00-13.
